Chebyshev sets in Banach spaces
Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 19-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_1_a3,
author = {L. P. Vlasov},
title = {Chebyshev sets in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {19--20},
year = {1961},
volume = {141},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a3/}
}
L. P. Vlasov. Chebyshev sets in Banach spaces. Doklady Akademii Nauk, Tome 141 (1961) no. 1, pp. 19-20. http://geodesic.mathdoc.fr/item/DAN_1961_141_1_a3/